Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need medication for seizures

My TSH levels normal on low end, 1.23 I ve had Hashimoto since 4 th grand I m now 48. I ve had unexplained go unconscious seizures I m on Dilatan. My seizures ALWAYS happen around same time I would have my period. Hysterectomy at 30, 1 ovary remains. HELP! I m sick, body swelling, brain fog, can t sleep, can t poop, so cold all the time. Tonight feels like an Aura night. What is happening ?
Tue, 30 Aug 2016
Report Abuse
Neurologist, Surgical 's  Response
Hi,having seizures at the time of periods while taking tab dilantin. I advise you to tab levipil or tab laconext as add on drug.

For multiple complaints like loss of sleep ,body swelling I advise you TFT ,CBC ,RFT , Usg abdomen and consultation with physician.Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my son suffers from epilepsy, he was taken off 800mg of epilim chrono as we were told his seizures would proberbly go away once he reaches...